# SDR IXXA060454O

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 90,754 hours, 36,542 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Part time: 90,754 hours, 36,542 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM KDFW THE AIRCRAFT FAILED THE GEAR UPLATCH CHECK.  THE CREW PERFORMED THE UNSATISFACTORY UPLATCH CHECKLIST AND RECYCLED THE GEAR, AGAIN FAILING THE UPLATCH CHECK.  THE CREW ELECTED TO RECYCLE THE GEAR AGAIN AND THE UPLATCH CHECK WAS SUCCESSFUL. THE CREW CONTINUED THE FLIGHT AND PERFORMED A ROUTINE LANDING AT KIAH.  MAINTENANCE JACKED THE NOSE GEAR, INSPECTED, AND LUBED THE NOSE GEAR, OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
